# SDR DL76L011243

- Difficulty date: July 26, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 49,988 hours, 7,673 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

4 HOURS INTO FLIGHT, CTR HYD "RSVR" LIGHT AND "CTR HYD QTY" EICAS MESSAGE CAME ON.  CTR HYD QUANTITY INDICATED 0.47RF.  SWITCHED OFF ELEC PUMPS AND QTY CONTINUED TO DECREASE. SWITCHED ELEC PUMPS BACK ON AND ADP OFF AND QUANTITY CONTINUED TO DECREASE. SWITCHED ALL PUMPS OFF AND QTY LOSS STOPPED. CA FOUND LEAK ON ADP PRESSURE & CASE DRAIN FILTER MODULE.  REPLACED PACKINGS AND LEAK CHECK THEN OK.
